Does anyone know if side effect for anxiety medication usually go away though.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

asiangal555
Regular Member


Date Joined Jun 2015
Total Posts : 129
   Posted 9/15/2017 12:09 PM (GMT -6)   
I have been taking an anxiety medication though I don't really like it. The medication has been giving me a headache that don't go away. I am not sure if it will. I think I would like to take the medication if the side effect would go away ya. Did anyone here get an experience like me. I would like to know more I think. Thanks.

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26795
   Posted 9/15/2017 1:56 PM (GMT -6)   
Hi AG,

I am sorry you are experiencing an unwanted side effect of your med. That is frustrating...especially since you have been waiting so long just to feel well again, right?

Most s/e's do phase out after the initial break in period of the Rx...and your body adjusts. This can take anywhere from a just a few, up to 12 weeks. (although most people find they are getting relief on average from 3-6 weeks)

How long have you been taking your medication? Hopefully this will be something that resolves soon. smile

Use of coping skills can help, so make sure you are practicing relaxation exercises daily.

Keep us posted, so we can keep you encouraged!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6993
   Posted 9/15/2017 2:15 PM (GMT -6)   
Hi

Most side effects stop after the initial start up period as SC mentioned above but some side effects don't so it's a case of weighing up the pros and cons.

Headaches are a common symptom of anxiety/stress so it may not even be related to the medication I would suggest that if things don't start to improve within a couple of weeks that you go back and speak with your GP.

Keep us posted

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, Olanzapine 10mg, Dihydrocodeine 180mg per day

asiangal555
Regular Member


Date Joined Jun 2015
Total Posts : 129
   Posted 9/18/2017 10:16 AM (GMT -6)   
Thanks. I have been taking the medication for a few weeks already. I guess it may take awhile more ya.

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26795
   Posted 9/18/2017 11:23 AM (GMT -6)   
Yes, try to hang in there!

Sending encouragement and wishes for a turn around soon. Work your Stress Relieving Exercises!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 1:54 AM (GMT -6)
There are a total of 2,883,547 posts in 316,402 threads.
View Active Threads


Who's Online
This forum has 157527 registered members. Please welcome our newest member, MIZZBELLABELLA.
254 Guest(s), 1 Registered Member(s) are currently online.  Details
Hibee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer